The Annals of Probability

A Note on Domains of Partial Attraction

R. A. Maller

Full-text: Open access

Abstract

We attempt to relate the domains of partial attraction for sums of i.i.d. random variables to some properties of a generalised regular variation. We give a new characterisation of the domain of partial attraction of the normal distribution and new sufficient conditions for a distribution to belong to a domain of partial attraction.

Article information

Source
Ann. Probab., Volume 8, Number 3 (1980), 576-583.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994727

Digital Object Identifier
doi:10.1214/aop/1176994727

Mathematical Reviews number (MathSciNet)
MR573293

Zentralblatt MATH identifier
0447.60019

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60G50: Sums of independent random variables; random walks

Keywords
Domains of attraction partial attraction regular variation Polya peaks infinitely divisible distributions sums of random variables

Citation

Maller, R. A. A Note on Domains of Partial Attraction. Ann. Probab. 8 (1980), no. 3, 576--583. doi:10.1214/aop/1176994727. https://projecteuclid.org/euclid.aop/1176994727


Export citation